# SDR MASA2021010600008

- Difficulty date: January 9, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,424 hours, 32,176 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING IN FLT, FALSE INDICATION. REPLACED AFT LAV SMOKE DETECTOR.
